# SDR 07FDEA01928

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 40,459 hours, 8,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK STA 765 X=  8.5 FOUND BROKEN.  [SUP 06-08-07]  REPAIR CARRIED OUT AS PER SRM 53-70-00 VOLUME I, FIGURE 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
